MathSciNet Relay Station
MathSciNet bibliographic data
MR375433 60F05 (05A15 60C05)
Bender, Edward A. Central and local limit theorems applied to asymptotic enumeration. J. Combinatorial Theory Ser. A 15 (1973), 91–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement